Advanced Search
Article Contents
Article Contents

Counting function for interior transmission eigenvalues

Abstract Related Papers Cited by
  • In this paper we give results on the counting function associated with the interior transmission eigenvalues. For a complex refraction index we estimate of the counting function by $Ct^{n}$. In the case where the refraction index is positive we give an equivalent of the counting function.
    Mathematics Subject Classification: Primary: 35P10, 35P20, 35J57.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Agmon, Lectures on Elliptic Boundary Value Problems, Van Nostrand Mathematical Studies, No. 2, 1965.


    F. Cakoni, M. Çayören and D. Colton, Transmission eigenvalues and the nondestructive testing of dielectrics, Inverse Problems, 24 (2008), 065016, 15pp.doi: 10.1088/0266-5611/24/6/065016.


    F. Cakoni, D. Colton and H. Haddar, The interior transmission problem for regions with cavities, SIAM J. Math. Anal., 42 (2010), 145-162.doi: 10.1137/090754637.


    F. Cakoni, D. Gintides and H. Haddar, The existence of an infinite discrete set of transmission eigenvalues, SIAM J. Math. Anal., 42 (2010), 237-255.doi: 10.1137/090769338.


    F. Cakoni and H. Haddar, Transmission Eigenvalues in Inverse Scattering Theory, in Inverse Problems and Applications: Inside Out II, MSRI Publication, 60 (2013), 529-580.


    H. CartanThéorie Élémentaire Des Fonctions Analytiques, Hermann.


    D. Colton, A. Kirsch and L. Päivärinta, Far-field patterns for acoustic waves in an inhomogeneous medium, SIAM J. Math. Anal., 20 (1989), 1472-1483.doi: 10.1137/0520096.


    D. Colton and R. Kress, Inverse Acoustic and Electromagnetic Scattering Theory, Applied Mathematical Sciences, 93, Springer-Verlag, Berlin, 1992.doi: 10.1007/978-3-662-02835-3.


    M. Dimassi and V. Petkov, Upper bound for the counting function of interior transmission eigenvalues, preprint, arXiv:1308.2594.


    M. Faierman, Transmission eigenvalues for parameter-elliptic boundary problems, preprint.


    M. Hitrik, K. Krupchyk, P. Ola Petri and L. Päivärinta, Transmission eigenvalues for operators with constant coefficients, SIAM J. Math. Anal., 42 (2010), 2965-2986.doi: 10.1137/100793748.


    M. Hitrik, K. Krupchyk, P. Ola and L. Päivärinta, Transmission eigenvalues for elliptic operators, SIAM J. Math. Anal., 43 (2011), 2630-2639.doi: 10.1137/110827867.


    M. Hitrik, K. Krupchyk, P. Ola and L. Päivärinta, The interior transmission problem and bounds on transmission eigenvalues, Math. Res. Lett., 18 (2011), 279-293.doi: 10.4310/MRL.2011.v18.n2.a7.


    J. Karamata, Neuer Beweis und Verallgemeinerung einiger Tauberian-Sätze, Math. Z., 33 (1931), 294-299.doi: 10.1007/BF01174355.


    E. Lakshtanov and B. Vainberg, Ellipticity in the interior transmission problem in anisotropic media, SIAM J. Math. Anal., 44 (2012), 1165-1174.doi: 10.1137/11084738X.


    E. Lakshtanov and B. Vainberg, Remarks on interior transmission eigenvalues, Weyl formula and branching billiards, J. Phys. A: Math. Theor, 45 (2012), 125202, 10pp.doi: 10.1088/1751-8113/45/12/125202.


    E. Lakshtanov and B. Vainberg, Bounds on positive interior transmission eigenvalues, Inverse Problems, 28 (2012), 105005, 13pp.doi: 10.1088/0266-5611/28/10/105005.


    E. Lakshtanov and B. Vainberg, Applications of elliptic operator theory to the isotropic interior transmission eigenvalue problem, Inverse Problems, 29 (2013), 104003, 19pp.doi: 10.1088/0266-5611/29/10/104003.


    P. Malliavin, Un théorème taubérien relié aux estimations de valeurs propres, Séminaire Jean Leray, (1962-1963), 224-231, Available from: http://www.numdam.org/item?id=SJL_1962-1963____224_0


    L. Päivärinta and J. Sylvester, Transmission eigenvalues, SIAM J. Math. Anal., 40 (2008), 738-753.doi: 10.1137/070697525.


    H. Pham and P. Stefanov, Weyl asymptotics of the transmission eigenvalues for a constant index of refraction, Inverse Problems and Imaging, 8 (2014), 795-810.doi: 10.3934/ipi.2014.8.795.


    L. Robbiano, Spectral analysis on interior transmission eigenvalues, Inverse Problems, 29 (2013), 104001, 28pp.doi: 10.1088/0266-5611/29/10/104001.


    J. Sylvester, Discreteness of transmission eigenvalues via upper triangular compact operators, SIAM J. Math. Anal., 44 (2012), 341-354.doi: 10.1137/110836420.

  • 加载中

Article Metrics

HTML views() PDF downloads(152) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint